MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Fenestrated Screw Spinal System; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Fenestrated Screw Spinal System; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 55750026550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: outcome attributed to adverse event is additional surgery due to instrument malfunction.G2: the country of the event is germany.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from the healthcare professional via a manufacturer representative regarding a device used for spinal therapy.It was reported that the patient was treated with a spondylodese transforaminal lumbar interbody fusion at 16.4.26 at segment l5/s1, with voyager and capstone cage.The patient returned for a follow-up examination in july and reported pain; an x-ray taken at the clinic revealed that the 6.5 x 50 mm screw at s1 (left side) was broken.The screw was removed and replaced with a new one on (b)(6), 2026.There were no patient symptoms reported.There were no further complications reported regarding the event.

Brand Name
CD HORIZON® Fenestrated Screw Spinal System
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50782904
Report Number2647346-2026-00502
Device Sequence Number13389488
Product Code PML
UDI-Device Identifier00763000148843
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750026550
Device Catalogue Number55750026550
Device Lot NumberH6061646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient Weight176 LB